# SDR IPXA2025102133199

- Difficulty date: October 7, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N459UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25480
- Aircraft time: 35,817 hours, 21,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRUCTURES, MAIN DECK CARGO BELOW ACCESS PANEL 241XHF HAS CORROSION, FLL-026, ATA 53.
